Alert archive / New York / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 22, NWS Buffalo, NY

June 15, 2022Genesee County, Livingston County, Wyoming County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jun 15, 2022, 8:15 PM EDT for Genesee County, Livingston County, Wyoming County, New York. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2022, 8:15 PM EDT (00:15 UTC)
Expired
Jun 15, 2022, 9:15 PM EDT
In force
60 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Genesee County, NY, Livingston County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 72 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 8:29 PM EDTTSTM WND DMG1 Ssw Pavillion, NYTREE DOWN AND THEN SNAPPED OFF A POWER POLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3396 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3396 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS51 KBUF 160015
SVRBUF
NYC037-051-121-160115-
/O.NEW.KBUF.SV.W.0022.220616T0015Z-220616T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
815 PM EDT Wed Jun 15 2022

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Wyoming County in western New York...
  Northern Livingston County in western New York...
  Southeastern Genesee County in western New York...

* Until 915 PM EDT.

* At 814 PM EDT, a severe thunderstorm was located near Pavilion, or
  7 miles southeast of Batavia, moving east at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Expect wind damage 
           to trees and power lines.

* Locations impacted include...
  Geneseo, Le Roy, Avon, Mount Morris, Pavilion, Caledonia, Lima,
  York, Stafford and Livonia.

This includes Interstate 390 between exits 7 and 10.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 4287 7820 4303 7813 4296 7773 4295 7773
      4294 7776 4294 7765 4293 7759 4267 7771
TIME...MOT...LOC 0014Z 288DEG 15KT 4291 7809 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
2 follow-up statements
596 
WWUS51 KBUF 160054
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
854 PM EDT Wed Jun 15 2022

NYC037-160104-
/O.CAN.KBUF.SV.W.0022.000000T0000Z-220616T0115Z/
Genesee NY-
854 PM EDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GENESEE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4280 7802 4286 7798 4288 7778 4292 7760
      4267 7771
TIME...MOT...LOC 0054Z 307DEG 18KT 4276 7789 

$$

NYC051-121-160115-
/O.CON.KBUF.SV.W.0022.000000T0000Z-220616T0115Z/
Wyoming NY-Livingston NY-
854 PM EDT Wed Jun 15 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR EASTERN WYOMING AND CENTRAL LIVINGSTON COUNTIES...

At 854 PM EDT, a severe thunderstorm was located over Mount Morris,
or near Geneseo, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect wind damage to 
         trees and power lines.

Locations impacted include...
Geneseo, Mount Morris, Lima, Livonia, Leicester, South Lima and
Lakeville.

This includes Interstate 390 between exits 7 and 9.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4280 7802 4286 7798 4288 7778 4292 7760
      4267 7771
TIME...MOT...LOC 0054Z 307DEG 18KT 4276 7789 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Mitchell
258 
WWUS51 KBUF 160115
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
915 PM EDT Wed Jun 15 2022

NYC051-121-160123-
/O.EXP.KBUF.SV.W.0022.000000T0000Z-220616T0115Z/
Wyoming NY-Livingston NY-
915 PM EDT Wed Jun 15 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYOMING AND CENTRAL
LIVINGSTON COUNTIES WILL EXPIRE AT 915 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Livingston County until 1000 PM EDT.

LAT...LON 4280 7802 4286 7798 4288 7778 4292 7760
      4267 7771
TIME...MOT...LOC 0113Z 288DEG 15KT 4274 7780 

$$

Mitchell

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 8:08 PM EDT, 7 minutes earlier.

Area forecast discussion, Jun 15, 8:08 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
808 PM EDT Wed Jun 15 2022

.SYNOPSIS...
A warm front will move across western New York through tonight,
with increasing humidity and some showers and thunderstorms.
Strong to severe thunderstorms will develop ahead of a cold
front and move across the area Thursday afternoon into early
evening.

&&

.NEAR TERM /THROUGH THURSDAY/...
A lake breeze boundary that has pushed south from Lake Ontario has
impinged upon an enhanced area of Cu over the Genesee valley...likely
as a result of H8-925 frontogenesis. This area is now generating
convection that is feeding upon a very unstable airmass. Impressive
cores with indications of hail aloft are being depicted by KBUF
radar and will be closely monitored the next couple hours for
possible further strengthening.

Otherwise...chances for convection will arrive tonight when a warm
front will move across the region. Poor model agreement on specific
timing, but there will be a persistent risk of thunderstorms along
this boundary tonight. Forecast wind profiles suggest a limited risk
for severe weather, with SPC placing most of our area in a marginal
risk for storms with gusty winds and hail possible. SPC also
upgraded the upper Genesee Valley to a slight risk.

...ENHANCED RISK FOR SEVERE WEATHER THURSDAY AFTERNOON INTO
EARLY EVENING...

SPC has upgraded the severe weather risk to enhanced for most of our
forecast area, with an increased potential for thunderstorms with
damaging winds and large hail. Forecast confidence in timing is
high, with most of the severe weather expected to occur between 1
p.m. and 6 p.m. as a line of storms develops across far Western NY
and intensifies at it moves from west to east across the area. For
the details...

The combination of daytime heating, dew points in the lower 70s, and
an approaching shortwave will develop significant, instability by
mid-day. A pre-frontal trough will move across the area just ahead
of a cold front, and this will provide a focus for convection.
Before this, scattered storms may develop along lake breeze
boundaries. There also will be moderate wind shear, with 700 mb
winds increasing to 40 kts and some directional component as well.
This should support organized convection with bowing line segments
and embedded super cells possible. Damaging winds are the primary
threat, with also a risk of large hail and isolated tornadoes if any
super cells develop. The strongest storms will likely be from the
Genesee Valley eastward, which is consistent with where SPC has it's
enhanced risk.

Otherwise, it will be another hot and humid day Thursday. Heat
index values will rise into the 90s at most locations, with mid to
upper 90s possible across the Lower Genesee Valley and Western
Finger Lakes regions. Did not have the confidence to issue a heat
advisory since any early convection may keep index values below
criteria.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/...
A negatively tilted trough across the Upper Midwest tonight will
digress into a neutrally tilted one by the time it reaches the
Northeast Thursday night. This trough will then remain across the
Northeast with its axis lying parallel to the Atlantic coastline
through Saturday night.

Translating the pattern aloft down to the surface, the cold front
that will support the severe weather ahead of it Thursday afternoon
will push east across the area Thursday night and allow for some
cool dry air to push across the region. Overall this will support
the last of the showers and storms across the eastern portions of
the area to exit the region and leave the remainder of the area dry.
The cooler air will support lows Thursday night to drop into the 60s.

Friday, a shortwave will rotate through the upper level trough
overhead and support a second surface cold front to sweep southeast
across the area which will advect much colder air across the region
along with some moisture. That being said, a combination of the
moist air and mesoscale boundaries may support some showers south of
Lake Ontario and across the North Country Friday. Otherwise the
second cold frontal passage will also support breezy conditions
Friday with winds of 25 to 35 mph possible.

A broad ridge across the central portions of the country Saturday
will support surface high pressure to begin to push into the Lower
Great Lakes and therefore a cool dry day is expected.

Otherwise, with the trough aloft and a northwest wind field present
cold air will continue to filter across the region supporting much
cooler conditions Friday and Saturday. Highs Friday will range in
the mid to upper 70s where as Saturday will be the coolest day of
the period with highs in the 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
An elongated high pressure moving into the region will center over
the Eastern Great Lakes and the Appalachians on Sunday night and
Monday morning. This will provide a dry and pleasant day for Sunday
with temperatures in the upper 60s to low 70s. The dry weather
should continue into the first half of Monday.

Increased ridging along with a passing warm front will cause day to
day warming through the long term period. By Wednesday, temperatures
will reach into the upper 70s to upper 80s for most areas (though
depending on timing of a passing cold front). The passing warm front
will cause areas of showers with some thunderstorms also possible
starting Monday afternoon/evening time frame. Guidance is still
split on the timing of the warm frontal passage over the region with
some guidance a bit slower.

Similar to the pattern that has been or expected to occur this week
with the ridge, a convectively enhanced shortwave/MCS is expected to
drop southeast along the warm front between Monday night and Tuesday
night, depending on the model. Placement for this feature will be
reliant as to where the warm front will be in place, and whether
this feature will be over the forecast area of not. If the warm
front moves through quickly earlier in the week, then it will be a
warmer, but drier long term period. But if the front is a bit
slower, then the warm-up will be slower, with the increased chance
at the convective shortwave tracking over the area.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
Mainly VFR flight conditions through tonight. However, scattered
showers and thunderstorms will develop along a warm frontal boundary
which will move from west to east across the area tonight. Low
confidence in exact timing and placement. Thunderstorms may cause
brief periods with IFR flight conditions.

A cold front will approach the region Thursday, with widespread
thunderstorms expected to develop along a pre-frontal trough just
ahead of the cold front. These will move from west to east across
the area Thursday afternoon into early evening. Some thunderstorms
may be severe, producing damaging winds and large hail. The line
will be moving, and should only impact any given terminal for an
hour or two.

Outlook...

Thursday night...Mainly VFR. A chance of showers and
thunderstorms.
Friday...Mainly VFR. A chance of showers east of Lake Ontario.
Saturday and Sunday...VFR.
Monday...Mainly VFR. A chance of showers.

&&

.MARINE...
Lake breeze enhanced easterly winds will result in a bit of a
chop across western Lake Ontario through early evening.
Otherwise, the next chance for stronger winds and building waves
will be Thursday into Friday as cold front crosses the region.

Main hazard will be the potential for strong thunderstorms with
gusty winds. There's a persistent but low risk for storms
tonight, with more widespread strong storms expected Thursday
afternoon into early evening.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...TMA
NEAR TERM...Apffel/RSH
SHORT TERM...EAJ
LONG TERM...SW
AVIATION...Apffel
MARINE...Apffel/TMA
Hazardous weather outlook, Jun 15, 5:25 AM EDT, 14 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
525 AM EDT Wed Jun 15 2022

NYZ001>004-010>014-019>021-085-160930-
Niagara-Orleans-Monroe-Wayne-Northern Erie-Genesee-Wyoming-
Livingston-Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for western New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A more organized threat for severe thunderstorms is expected
Thursday and Thursday evening. Damaging winds, large hail and
torrential downpours will be the main threats.

Heat advisories may be needed for a portion of the area Thursday
with the combination of heat and humidity possibly bringing heat
indices into the mid 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ005>008-160930-
Northern Cayuga-Oswego-Jefferson-Lewis-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for north central New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Thursday and
Thursday evening. Damaging winds, large hail and torrential
downpours will be the main threats.

Heat advisories may be needed for a portion of the area Thursday
with the combination of heat and humidity possibly bringing heat
indices into the mid 90s.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-043-062-063-160930-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A more organized threat for severe thunderstorms is expected
Thursday and Thursday evening. Damaging winds and large hail will be
the main threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ044-045-064-065-SLZ022-024-160930-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
525 AM EDT Wed Jun 15 2022

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
tonight. Damaging winds and large hail will be the main threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There is a slight risk for severe thunderstorms Thursday and
Thursday evening. Damaging winds and large hail will be the main
threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Special weather statement, Jun 15, 7:34 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Buffalo NY
734 PM EDT Wed Jun 15 2022

NYZ011-160000-
Genesee NY-
734 PM EDT Wed Jun 15 2022

...A strong thunderstorm will impact portions of southeastern Genesee
County through 800 PM EDT...

At 733 PM EDT, Doppler radar was tracking a strong thunderstorm near
Le Roy, or near Batavia, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batavia, Le Roy, Stafford and East Bethany.

This includes Interstate 90 near exit 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4293 7818 4301 7817 4304 7793 4304 7792
      4295 7793 4294 7793 4291 7794 4291 7795
      4289 7796
TIME...MOT...LOC 2333Z 275DEG 22KT 4297 7807

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RSH
Special weather statement, Jun 15, 7:58 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Buffalo NY
758 PM EDT Wed Jun 15 2022

NYZ003-011>013-160045-
Livingston NY-Wyoming NY-Genesee NY-Monroe NY-
758 PM EDT Wed Jun 15 2022

...Strong thunderstorms will impact portions of northeastern
Wyoming, northwestern Livingston, southeastern Genesee and
southwestern Monroe Counties through 845 PM EDT...

At 756 PM EDT, Doppler radar was tracking several growing
thunderstorms, all moving east at 25 to 30 mph. The strongest storm
at 755 PM EDT was near Pavilion. Another developing cell was just
south of Wyoming and one near Oakfield.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Batavia, Geneseo, Letchworth State Park, Le Roy, Perry, Mount Morris,
Pavilion, Caledonia, Riga, York, Stafford, Covington, Bergen,
Leicester, Wyoming, East Bethany, Perry Center, Bethany Center,
Silver Lake and Sonyea.

This includes the following highways...
 Interstate 390 near exit 7.
 Interstate 90 between exits 48 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

&&

LAT...LON 4266 7807 4305 7826 4308 7787 4288 7776
      4264 7782
TIME...MOT...LOC 2356Z 282DEG 26KT 4292 7808

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

RSH

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:52 PM EDTSpecial Weather StatementBUFLivingston, Ontario53 min
Jun 15, 9:07 PM EDTSevere Thunderstorm WarningBUFLivingston53 min
Jun 15, 11:38 PM EDTSpecial Weather StatementBUFGenesee, Livingston, Wyoming67 min
Jun 16, 12:18 AM EDTSevere Thunderstorm WarningBUFLivingston, Wyoming57 min
Jun 16, 12:41 AM EDTSpecial Weather StatementBUFMonroe34 min
Jun 16, 1:03 AM EDTSpecial Marine WarningBUF57 min
Jun 16, 1:12 AM EDTSpecial Weather StatementBUFOntario, Wayne78 min
Jun 16, 2:19 AM EDTSpecial Weather StatementBUFOswego41 min
Jun 16, 4:18 AM EDTHeat AdvisoryBUFCayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 5 more14 hr
Jun 16, 4:22 AM EDTSmall Craft AdvisoryBUF16 hr
Jun 16, 5:35 AM EDTSpecial Marine WarningBUF85 min
Jun 16, 5:40 AM EDTSpecial Weather StatementBUFJefferson65 min
Jun 16, 2:17 PM EDTSpecial Marine WarningBUF58 min
Jun 16, 2:35 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie55 min
Jun 16, 3:08 PM EDTSpecial Marine WarningBUF37 min
Jun 16, 3:16 PM EDTSevere Thunderstorm WarningBUFErie, Genesee, Niagara, Orleans59 min
Jun 16, 3:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne55 min
Jun 16, 3:25 PM EDTSpecial Marine WarningBUF65 min
Jun 16, 3:36 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Chautauqua, Erie, Livingston, Wyoming54 min
Jun 16, 3:37 PM EDTSpecial Weather StatementBUFErie53 min
Jun 16, 3:57 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne18 min
Jun 16, 4:07 PM EDTSevere Thunderstorm WarningBUFGenesee, Monroe, Orleans, Wayne35 min
Jun 16, 4:10 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Monroe, Ontario, Wayne, Wyoming65 min
Jun 16, 4:14 PM EDTSevere Thunderstorm WarningBUFJefferson, Oswego61 min
Jun 16, 4:20 PM EDTSpecial Marine WarningBUF40 min
Jun 16, 4:20 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne40 min
Jun 16, 4:21 PM EDTSpecial Marine WarningBUF32 min
Jun 16, 4:24 PM EDTSpecial Marine WarningBUF49 min
Jun 16, 4:40 PM EDTSpecial Weather StatementBUFLewis65 min
Jun 16, 4:50 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis55 min
Jun 16, 5:04 PM EDTSevere Thunderstorm WarningBUFCayuga, Monroe, Ontario, Oswego, Wayne56 min
Jun 16, 5:45 PM EDTSpecial Weather StatementBUFLewis30 min
Jun 16, 5:57 PM EDTSpecial Marine WarningBUF44 min
Jun 16, 5:58 PM EDTSevere Thunderstorm WarningBUFCayuga, Jefferson, Lewis, Oswego, Wayne62 min

Nearby

Severe Thunderstorm Warnings in New York, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.